# SDR DL72S990855

- Difficulty date: April 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N527DA
- Make and model: Boeing 727232
- Aircraft serial: 21587
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655456716
- Condition: Cracked
- Location: Bs 680-740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LFEC INSPECTION OF THE STRINGER 4R SKIN LAP SPLICE BETWEEN FS 680 AND 740 INDICATED CRACKS IN THE LOWER FASTENER ROW OF THE LOWER SKIN.  INTERNAL HFEC INSPECTION CONFIRMED 40 CRACKS ALONG THE LENGTH OF THE PANEL.  THE ENTIRE SKIN LAP SPLICE WAS CUTOUT AND REPAIRED WITH AN EXTENRAL ALUMINUM DOUBLER PER ER/A 367208-14AD.
